Your browser doesn't support javascript.
Do homeopathic medicines cause drug-dependent adverse effects oraggravations?
Rev. homeopatia (São Paulo) ; 80(3/4): 142-150, 2017. tab
Artigo em Inglês | HomeoIndex - Homeopatia | ID: hom-12041
Biblioteca responsável: BR926.1
ABSTRACT
Critical appraisal of the safety of homeopathic medicines developed recently. Thismatter is relevant for decision making by doctors, patients and drug regulatoryagencies. Despite the apparent implausibility of the action of homeopathic medicinesdue to the pharmacotechnical processes of dilution and agitation used for theirpreparation, there are reports in the conventional medical literature on the toxicity ofhomeopathic medicines, including apparently life-threatening events. Systematicreviews of randomized controlled trials show that homeopathic medicines cause moreadverse effects than placebo, albeit mild and transient. Establishing an onlinemonitoring system for collection of data on the adverse effects of homeopathic, herbalor conventional medicines is relevant for non-biased assessment of the informationgathered from consumers and health care providers. (AU)
Assuntos

Similares

MEDLINE

...
LILACS

LIS

Texto completo: Disponível Coleções: Bases de dados temática Base de dados: HomeoIndex - Homeopatia Assunto principal: Agravação em Homeopatia / Efeitos Colaterais e Reações Adversas Relacionados a Medicamentos / Homeopatia Tipo de estudo: Ensaio clínico controlado Limite: Humanos Idioma: Inglês Revista: Rev. homeopatia (São Paulo) Ano de publicação: 2017 Tipo de documento: Artigo Instituição/País de afiliação: Universidade Federal de Uberlândia/Brasil